# SDR YENA2020081700426

- Difficulty date: August 9, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N323JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 384
- Aircraft time: 27,343 hours, 18,116 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Pintle Pin
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION ON HOLES LEG FWD PINTLE PINS ON LH MAIN LANDING GEAR; REMOVED AND REPLACED REAR PINTLE PIN ON LH MAIN LANDING GEAR PN 2821-0025 SN L1377 FRO NEW PINTLE PIN PN 2821-0025 SN 2285 IAW E190 AMM 32-11-01-000-801-B
